# SDR LR7A0076

- Difficulty date: June 15, 2000
- Submitted: June 17, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,193 hours, 11,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 890 AND 898 RT SLOPING LONGERON BUMBER LOWER FLANGE DENTED APPROX 1 INCH LENGTH BY .125 INCH DEPTH, FUSELAGE SKIN GOUGED AND 3 FASTENER HEADS SHEARED BY CARGO LOADING EQUIPMENT AT ANI.  AIRCRAFT MAINTENANCE FERRIED UNPRESSURIZED TO ANC FOR REPAIR.  REPAIRED LONGERON BUMPER IAW SRM SMP 583-53-50-22 AND SKIN IAW 51-140-12 D&C 1.
